# SDR CA970107004

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Reducing Valve
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF LANDING GEAR SELECTED TO RETRACT. RED IN TRANSIT LIGHT WOULD NOT GO OUT. GEAR LEVER TO EXTEND AND THREE GREEN INDICATED. PRESSURE REDUCING VALVE FOUND TO BE LOW AT 1300 PSI. VALVE ADJUSTED TO 1400+/-50 PSI.
